Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 221 to 240 of 1569

221
A p-cycle analysis of multigrid method

Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.76, no.1, pp.41 - 48, 1996-04

222
Convex decompositions of real projective surfaces. III: for closed or nonorientable surfaces

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.4, pp.1139 - 1171, 1996-04

223
New characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoo, BH, INDAGATIONES MATHEMATICAE-NEW SERIES, v.7, no.2, pp.199 - 213, 1996-06

224
Sobolev orthogonal polynomials and second order differential equation II

K. H. Kwonresearcher; D. W. Lee; L. L. Littlejohn, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.135 - 170, 1996-06

225
Mean ergodic theorem and multiplicative cocycles

최건호researcher, 대한수학회보, v.33, no.1, pp.57 - 64, 1996-06

226
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

227
A modified boundary integral method on open arcs in the plane

Yun, BI; Lee, Sungyunresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.31, no.11, pp.37 - 43, 1996-06

228
피험자모수 또는 검사총점과 능력의 관계 : 의미와 한계

김성호researcher; 송미영, 교육평가연구, v.9, no.1, pp.63 - 79, 1996-06

229
Hermitian differential operators, distributions, and bilinear forms

Kwon, Kil Hyunresearcher, SELECTA ANALYTICA, v.0, no.0, pp.71 - 81, 1996-06

230
Model selection for tree-structured regression

김성호researcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.25, no.1, pp.1 - 24, 1996-06

231
Quotients of real algebraic G varieties and algebraic realization problems

Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.33, no.2, pp.399 - 410, 1996-06

232
On Gibbs' phenomenon for sampling series in wavelet subspaces

Shim, Hong Tae; Kim, Hong-Ohresearcher, APPLICABLE ANALYSIS, v.61, no.1-2, pp.97 - 109, 1996-07

233
Dynamics of two parameter family of point-mass singular inner functions

Kim, Hong-Ohresearcher; Kim, Hoi-Sub, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.39 - 46, 1996-07

234
Use of potential functions in 3D rendering of fractal images from complex functions

Kim, Hong Ohresearcher; Kim, H.S.; Shin, Sung Yong; Kim, Y.B., VISUAL COMPUTER, v.12, no.4, pp.159 - 172, 1996-07

235
Homotoical triviality of entire rational maps to even dimensional spheres

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.3, pp.807 - 814, 1996-07

236
Composition operators on some F-algebra of holomorphic functions

Kim, Hong Ohresearcher, NIHONKAI MATHEMATICAL JOURNAL, v.7, no.1, pp.29 - 39, 1996-07

237
Tube volumes about geodesic balls

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.209 - 214, 1996-07

238
The Margulis lemma and the thick and thin decomposition for convex real projective surfaces

Choi, Suhyoungresearcher, ADVANCES IN MATHEMATICS, v.122, no.1, pp.150 - 191, 1996-09

239
On the genus of some modular curves of level N

Kim, CH; Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.54, no.2, pp.291 - 297, 1996-10

240
Division polynomials of elliptic curves over finite fields

Cheon, J; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.72, no.10, pp.226 - 227, 1996-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0